Bayesian inference and prediction of the inverse Weibull distribution for type-II censored data

Kundu, Debasis, Howlader, Hatem . Computational Statistics & Data Analysis 2010. 54 (6) :1547-1558

Locate this article in:

Bibtex

@article{CIS-243274,
  Author = {Kundu, Debasis and Howlader, Hatem},
  Title = {Bayesian inference and prediction of the inverse Weibull distribution for type-II censored data},
  Journal = {Computational Statistics & Data Analysis},
  Volume = {54},
  Number = {6},
  Year = {2010},
  Pages = {1547--1558},
  Keywords = {Asymptotic distribution, Bayes estimators, Markov chain Monte Carlo, Type-II censoring, posterior predictive density, Type-I censoring}
}

Similar articles